# SDR SWAA2023080884686

- Difficulty date: August 1, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,995 hours, 34,124 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hinge Pin
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A255 -025 PANEL 192G CENTER TANK SUMP PANEL HINGE PIN BROKEN.<[01] REPLACED HINGE PIN OF PANEL 192G CENTER TANK SUMP IAW AMM 53-51-21-000-802 STEP 4.E.5.A.7. AND 53-51-21-400-802 STEP 5.I.2.D.G .   ISSUE TAG A197417;[02] REPLACED HINGE BRAKET P/N MS20001PY6-170 ISSUE TAG A49117 IAW SRM 51-40-02 AND SWPM 20-20-10. TOOL USED AAR30317 DUE 06/06/24;[03] VERIFIED STEPS 1 AND 2 AUDIT C/W
